| Catalog Number |
C-TPN-3.0-55 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/12/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
Event or Problem Description
The complainant reported that the line "broke where thick meets thin." they attempted to repair the device and the sleeve was easy to remove, but there was slight bunching with guide wire.The line was cut a couple of times as the inner lumen was too bunched to attach the new repair kit.No adverse effects to the patient were reported as a result of this product problem.